Show simple item record

dc.contributor.authorDíaz Barrero, José Luis
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2016-01-21T20:00:21Z
dc.date.issued2014-10
dc.identifier.citationDiaz-Barrero, J.L. Solution to W2: Josef Wildt Mathematical Competition. "Octogon mathematical magazine", Octubre 2014, vol. 22, núm. 2, p. 923-925.
dc.identifier.issn1222-5657
dc.identifier.urihttp://hdl.handle.net/2117/81844
dc.format.extent3 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMathematics--Problems, exercises, etc.
dc.titleSolution to W2: Josef Wildt Mathematical Competition
dc.typeArticle
dc.subject.lemacMatemàtica -- Problemes, exercicis, etc.
dc.relation.publisherversionhttp://www.uni-miskolc.hu/~matsefi/Octogon/index.php?menu=archive&volume=2014_2
dc.rights.accessRestricted access - publisher's policy
drac.iddocument17377662
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorDiaz-Barrero, J.L.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameOctogon mathematical magazine
upcommons.citation.volume22
upcommons.citation.number2
upcommons.citation.startingPage923
upcommons.citation.endingPage925


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder